You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Frobenius Properties and Maschke-Type Theorems for Entwined Modules
Proceedings of the American Mathematical Society
Vol. 128, No. 8 (Aug., 2000), pp. 2261-2270
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119814
Page Count: 10
You can always find the topics here!Topics: Algebra, Mathematical theorems, Isomorphism, Mathematical induction, Morphisms, Functors, Adjoints, Mathematical objects, Mathematical integrals
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Entwined modules arose from the coalgebra-Galois theory. They are a generalisation of unified Doi-Hopf modules. In this paper, Frobenius properties and Maschke-type theorems known for Doi-Hopf modules are extended to the case of entwined modules.
Proceedings of the American Mathematical Society © 2000 American Mathematical Society